# SDR AALA20140527012

- Difficulty date: May 26, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 91,262 hours, 14,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SERVICE DOOR EMERGENCY EXIT LIGHT ASSEMBLY MOUNT IS BROKEN.  REINSTALLED LT AFT SERVICE DOOR EMERGENCY LIGHT ASSEMBLY & REPLACED LENS.  OPERATIONS CHECKED NORMAL.
